MathSciNet Relay Station
MathSciNet bibliographic data
MR1274093 (95e:11062) 11F72 (11F67)
Wolpert, Scott A. Disappearance of cusp forms in special families. Ann. of Math. (2) 139 (1994), no. 2, 239–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement